MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM LG,36NK,16X11X205N; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM LG,36NK,16X11X205N; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 526516N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/11/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges fracture (component).It was indicated in the ppf and sticker sheets that cup, liner, screw, head , sleeve and stem were revised on(b)(6) 2011.Doi: (liner, cup, screw): (b)(6) 2008.Doi: (head, stem, sleeve): (b)(6) 2009.Dor: (b)(6) 2011, (right hip).Insufficient information has been provided to determine which implant has fractured.At this time, the srom stem has been reported to capture the fracture event.If / when additional information is provided, a follow-up medwatch submission will be sent.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8771277
Report Number1818910-2019-97814
Device Sequence Number16571150
Product Code JDI
UDI-Device Identifier10603295171249
UDI-Public10603295171249
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2011
Device Catalogue Number526516N
Device Lot Number2092693
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR